The Annals of Mathematical Statistics

Review: Statistical Research Group, Sequential Analysis of Statistical Data: Applications

John W. Tukey

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 142-144.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730505

Digital Object Identifier
doi:10.1214/aoms/1177730505

JSTOR
links.jstor.org

Citation

Tukey, John W. Review: Statistical Research Group, Sequential Analysis of Statistical Data: Applications. Ann. Math. Statist. 18 (1947), no. 1, 142--144. doi:10.1214/aoms/1177730505. https://projecteuclid.org/euclid.aoms/1177730505


Export citation